Notes on certain analytic functions

Öz Let $\mathcal{A}(n)$ be the class of functions $$f(z)=a_nz^n + a_{n+1}z^{n+1}+\cdots (n\in \mathbb{N}),$$ which are analytic in the open unit disk $\mathbb{U}$, where $a_n \neq 0$. For $f(z)\in \mathcal{A}(n)$, Miller and Mocanu in 1978 showed a very interesting result for $f(z)$. Applying the result due to Miller and Mocanu, we would like to consider some new results for such functions. Our results in this paper are generalizations for results by Nunokawa in 1992.

Kaynak Göster

Bibtex @ { tbtkmath575260, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2019}, volume = {43}, pages = {279 - 283}, doi = {}, title = {Notes on certain analytic functions}, key = {cite}, author = {Duman, Emel Yavuz and Owa, Shigeyoshi} }
APA Duman, E , Owa, S . (2019). Notes on certain analytic functions . Turkish Journal of Mathematics , 43 (1) , 279-283 .
MLA Duman, E , Owa, S . "Notes on certain analytic functions" . Turkish Journal of Mathematics 43 (2019 ): 279-283 <
Chicago Duman, E , Owa, S . "Notes on certain analytic functions". Turkish Journal of Mathematics 43 (2019 ): 279-283
RIS TY - JOUR T1 - Notes on certain analytic functions AU - Emel Yavuz Duman , Shigeyoshi Owa Y1 - 2019 PY - 2019 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 279 EP - 283 VL - 43 IS - 1 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics Notes on certain analytic functions %A Emel Yavuz Duman , Shigeyoshi Owa %T Notes on certain analytic functions %D 2019 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 43 %N 1 %R %U
ISNAD Duman, Emel Yavuz , Owa, Shigeyoshi . "Notes on certain analytic functions". Turkish Journal of Mathematics 43 / 1 (Şubat 2019): 279-283 .
AMA Duman E , Owa S . Notes on certain analytic functions. Turkish Journal of Mathematics. 2019; 43(1): 279-283.
Vancouver Duman E , Owa S . Notes on certain analytic functions. Turkish Journal of Mathematics. 2019; 43(1): 279-283.
IEEE E. Duman ve S. Owa , "Notes on certain analytic functions", Turkish Journal of Mathematics, c. 43, sayı. 1, ss. 279-283, Şub. 2019